# SDR DXTA2011091504727

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 5,997 hours, 4,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Condition: Failed
- Location: Mlg Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT WAS TAXIING TO THE RUNWAY, WHEN THE POWER BRAKES AND ANTI SKID SYSTEMS FAILED. THE CREW STOPPED THE ACFT ON THE TAXIWAY.   REMOVED FAULTY MOTOR PN MP50B-1, SN 2728.  FOUND COUPLER BETWEEN PUMP AND MOTOR WORN EXCESSIVELY.  REPLACED COUPLER WITH NEW PN 6517103-4.  TROUBLESHOT TO FAULTY POWER BRAKE ELECTRIC MOTOR.   INSTALLED O/H UNIT AND OPS CHECK GOOD.  PERFORMED ANTI-SKID FUNCTIONAL CHECK GOOD IAW MM 32-44-20.
